Opuscula Mathematica
Opuscula Math. 34, no. 3 (), 591-599
http://dx.doi.org/10.7494/OpMath.2014.34.3.591
Opuscula Mathematica

On Gevrey orders of formal power series solutions to the third and fifth Painlevé equations near infinity


Abstract. The question under consideration is Gevrey summability of formal power series solutions to the third and fifth Painlevé equations near infinity. We consider the fifth Painlevé equation in two cases: when \(\alpha\beta\gamma\delta \neq 0\) and when \(\alpha\beta\gamma \neq 0\), \(\delta =0\) and the third Painlevé equation when all the parameters of the equation are not equal to zero. In the paper we prove Gevrey summability of the formal solutions to the fifth Painlevé equation and to the third Painlevé equation, respectively.
Keywords: Painlevé equations, Newton polygon, asymptotic expansions, Gevrey orders.
Mathematics Subject Classification: 34M25, 34M55.
Cite this article as:
Anastasia V. Parusnikova, On Gevrey orders of formal power series solutions to the third and fifth Painlevé equations near infinity, Opuscula Math. 34, no. 3 (2014), 591-599, http://dx.doi.org/10.7494/OpMath.2014.34.3.591
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.